# SDR HEEA0013109

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER WILL NOT IDENT AND WILL NOT TEST. PERFORMED PRELIMINARY INSPECTION AND FOUND SWITCH BOARD INTERMITTENT.  REPLACED SWITCH BOARD.  ALSO FOUND PHOTOCELL NOT DIMMING PROPERLY.  REPLACED PHOTOCELL.  UNIT BENCH CHECK GOOD.
